It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-13-2005, 10:42 PM   #1
Veteran
(female)
 
Join Date: Aug 2004
Posts: 450
tiggerbuddy HB User
My face cleared up on doxy/OTC/retin-a but now I have tons of zits on my forehead!!!?

After being on doxycycline, ortho-tricyclen and retin-a for about 5 months my face totally cleared up. Now, a month later my forehead is covered in zits! Has anyone ever experienced anything like this? Thanks.

 
Old 01-14-2005, 01:36 AM   #2
Veteran
 
Join Date: Jun 2004
Location: Texas
Posts: 341
turbonamja HB User
Re: My face cleared up on doxy/OTC/retin-a but now I have tons of zits on my forehead!!!?

Quote:
Originally Posted by peachy420
After being on doxycycline, ortho-tricyclen and retin-a for about 5 months my face totally cleared up. Now, a month later my forehead is covered in zits! Has anyone ever experienced anything like this? Thanks.
my friend talked to me about this ... he said he was on a low dosage of doxycycline and then he suddenly broke out on his cheeks badly. not sure if this is your bodies reaction on being off the med's? or are you still taking them?

 
Sponsors Lightbulb
   
Old 01-14-2005, 05:46 AM   #3
Veteran
(female)
 
Join Date: Nov 2004
Posts: 451
BJM04 HB User
Re: My face cleared up on doxy/OTC/retin-a but now I have tons of zits on my forehead!!!?

have u changed your diet,cleasning routine..makeup?

 
Old 01-14-2005, 10:52 AM   #4
Veteran
(female)
 
Join Date: Aug 2004
Posts: 450
tiggerbuddy HB User
Re: My face cleared up on doxy/OTC/retin-a but now I have tons of zits on my forehead!!!?

i'm still on the retin-a, doxycycline, and otc. nothing in my routine has changed. it's all very strange because most of my zits prior to taking the meds were on my jawline, chin, and cheeks. Then, my face almost completely cleared up, and now, my forehead is covered with them. Very very strange. I'm just hoping it's stress or something and they'll go away.

 
Old 01-14-2005, 10:56 AM   #5
Senior Veteran
 
Join Date: Dec 2003
Posts: 775
jojo64 HB User
Re: My face cleared up on doxy/OTC/retin-a but now I have tons of zits on my forehead!!!?

Have you changed shampoo, condition or styling products that might be used on hair that is touching your forehead?

 
Old 01-14-2005, 11:37 AM   #6
Veteran
(female)
 
Join Date: Aug 2004
Posts: 450
tiggerbuddy HB User
Re: My face cleared up on doxy/OTC/retin-a but now I have tons of zits on my forehead!!!?

Nope- i just use shampoo and conditioner (no styling products) and I even make an effort to avoid getting these near my skin. I also use cetaphil cleanser twice a day. I wonder if I should try a medicated cleanser or if that would be bad with the retin-a?

Last edited by tiggerbuddy; 01-14-2005 at 08:23 PM.

 
Old 01-14-2005, 12:42 PM   #7
Veteran
(female)
 
Join Date: Nov 2004
Posts: 451
BJM04 HB User
Re: My face cleared up on doxy/OTC/retin-a but now I have tons of zits on my forehead!!!?

no stay away from medicated cleasers their so harsh especially if your using retina...what about another topical to use in conjunction with Retina I use differin gel and clenia cream I was using Klaron..botheem gentle..ask your derm for samples of it

 
Old 01-14-2005, 08:24 PM   #8
Veteran
(female)
 
Join Date: Aug 2004
Posts: 450
tiggerbuddy HB User
Re: My face cleared up on doxy/OTC/retin-a but now I have tons of zits on my forehead!!!?

Quote:
Originally Posted by Betsy Johnson
no stay away from medicated cleasers their so harsh especially if your using retina...what about another topical to use in conjunction with Retina I use differin gel and clenia cream I was using Klaron..botheem gentle..ask your derm for samples of it
Do you use one topical in the morning and one at night? If you use one in the morning is it OK to put a moisturizer with SPF over it? Thanks for your help

 
Old 01-15-2005, 08:06 AM   #9
Senior Member
 
Join Date: Nov 2004
Posts: 182
kittikat HB User
Re: My face cleared up on doxy/OTC/retin-a but now I have tons of zits on my forehead!!!?

peachy,

How long have you been on OTC? I read that you can have a breakout about 3-4 months into taking the pills. I have been taking them for approximately 3 months. I finally got a breakout. It is now healing. I got breakouts on my cheeks, which I never do. Not bad. Just your little ones that go away pretty quickly. But that may be your problem.

Also, you can put a sunscreen on top on your topical. In fact, most dermatologists recommend doing this. Good luck and hope this makes you feel better.

 
Old 01-15-2005, 10:51 AM   #10
Veteran
(female)
 
Join Date: Aug 2004
Posts: 450
tiggerbuddy HB User
Re: My face cleared up on doxy/OTC/retin-a but now I have tons of zits on my forehead!!!?

Quote:
Originally Posted by kittikat
peachy,

How long have you been on OTC? I read that you can have a breakout about 3-4 months into taking the pills. I have been taking them for approximately 3 months. I finally got a breakout. It is now healing. I got breakouts on my cheeks, which I never do. Not bad. Just your little ones that go away pretty quickly. But that may be your problem.

Also, you can put a sunscreen on top on your topical. In fact, most dermatologists recommend doing this. Good luck and hope this makes you feel better.

i've been on the OTC for 6 months. Also, I'm 24 (almost 25) if this helps.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!